# SDR J7SA2024120300421

- Difficulty date: November 6, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N347FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500094
- Aircraft time: 9,073 hours, 6,301 cycles
- System (JASC): 2700 · Flight Control System
- Part: Controller
- Part number: 4629001017
- Part serial: 1168
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE #2 FCE FAILED DURING ENGINE RUNS. UNIT WAS SWAPPED AND FAULT FOLLOWED UNIT. REPLACED #2 FCE IAW PHENOM 300 AMM 27-03-01.
